Vol 17 No 4 (2012)

Vol 17 No 4 (2012)

Nonlinear Analysis: Modelling and Control
Published 2012-10-25

Articles

Xiaoyuan Chang | Junjie Wei
Hopf bifurcation and optimal control in a diffusive predator-prey system with time delay and prey harvesting
Abstract views 166 | Article downloads (PDF) 116
379-409
PDF
Sidi Mohamed Douiri | Souad Elbernoussi
An unconstrained binary quadratic programming for the maximum independent set problem
Abstract views 105 | Article downloads (PDF) 136
410-417
PDF
Meraj Mustafa Hashmi | Tasawar Hayat | Ahmed Alsaedi
On the analytic solutions for squeezing flow of nanofluid between parallel disks
Abstract views 262 | Article downloads (PDF) 180
418-430
PDF
Oleksiy V. Klymenko | Christian Amatore | Wen Sun | Yong-Liang Zhou | Zhao-Wu Tian | Irina Svir
Theory and computational study of electrophoretic ion separation and focusing in microfluidic channels
Abstract views 123 | Article downloads (PDF) 101
431-447
PDF
Hassan Laarabi | El Houssine Labriji | Mostafa Rachik | Abdelilah Kaddar
Optimal control of an epidemic model with a saturated incidence rate
Abstract views 249 | Article downloads (PDF) 186
448-459
PDF
Mohammad Mirzazadeh | Mostafa Eslami
Exact solutions of the Kudryashov–Sinelshchikov equation and nonlinear telegraph equation via the first integral method
Abstract views 182 | Article downloads (PDF) 145
481-488
PDF
Marijus Radavičius | Pavel Samusenko
Goodness-of-fit tests for sparse nominal data based on grouping
Abstract views 88 | Article downloads (PDF) 94
489-501
PDF